Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Skin itching on legs, hands, head, hot to touch. Taking lecop-dt tablets. Permanent cure?

hi doctor i have a problem in my skin .. like itching in all the places legs, hands and head even under my stomach . i took some tablet (Lecop-DT) its works good.but i have to take the table daily.. if i forget to take the table, i will get itching again like any thing. the skin is initially appear reddish and then turn brown and its itching also, if i touch that please its hot .. for that i have some ointment(solution) but there is no use . whether any permanent solution is there??.. please suggest.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
you seem to be having urticaria. its also called hives. its a condition where there are red raised lesions all over the body with lot of itching.
these lesions are of various sizes and shapes and they come and go on their own. they need prompt treatment.
urticaria may be idiopathic or may have a variety of causative factors, there is an exhaustive list available but to tell you the truth its really difficult to pin point one thing.

the best thing to do is to start prompt treatment for immediate relief.

you need to consult your dermatologist for a prescription for tablet fexofenadine once in the morning and tablet levocetrizine once daily at night for 3 months. its necessary to take medications for atleast 3 months to suppress the process.

you can apply calamine lotion on the rash to soothe it. twice a day till there is a rash

urticaria can be caused by foods, medications, pollen, house dust etc.

avoiding fish, milk, nuts for 15 days would be a good idea and see if it further helps you.
Answered: Mon, 31 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor